# SDR AALA201906209042

- Difficulty date: May 30, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347552920800
- Condition: Corroded
- Location: Frames 52-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT PROFILE SEALING BETWEEN FR 52 AND FR 56 AT S38R. REPLACED PROFILE SEALING PER SRM 51-42-11.
